Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 8, Pages 423-452

Positive solutions of higher order quasilinear elliptic equations

Universidade Estadual de Campinas, IMECC, Departamento de Matemática, Caixa Postal 6065, CEP 130813-970, Campinas, SP, Brazil

Received 25 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcelo Montenegro, “Positive solutions of higher order quasilinear elliptic equations,” Abstract and Applied Analysis, vol. 7, no. 8, pp. 423-452, 2002.